# SDR AALA20040020

- Difficulty date: January 7, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX  EMERGENCY LIGHTS IN AFT CABIN DROP CEILING PANELS AND NR 1 EMERGENCY LIGHT FOR TAIL SLIDE INOPERATIVE.  REPLACED B5-27 BATTERY PACK/CHARGER ASSEMBLY AT RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
